MAUDE Adverse Event Report: BECKMAN COULTER DXC 700 AU; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER DXC 700 AU; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number DXC 700 AU-10DE, CHEMISTRY ANALYZER DXC 700 AU FOR DIRECT TR
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Beckman coulter field service engineer (fse) evaluated the dxc 700 au chemistry analyzer, and identified the failure mode as a defective sample syringe.The fse replaced the sample syringe to resolve the issue.Information not provided by customer.The beckman coulter internal identifier is (b)(4).
 
Event or Problem Description
The customer reported the generation of erroneous patient results for sodium (na), potassium (k), creatinine (cre) and cholesterol (chol) on their dxc 700 au chemistry analyzer.The results were not released outside of the laboratory.There was no report of change to treatment, injury, or death associated with this event.The customer did not provide patient demographics or data.

Brand Name
DXC 700 AU
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key14760858
Report Number9612296-2022-00215
Device Sequence Number1349628
Product Code JJE
UDI-Device Identifier14987666542514
UDI-Public(01)14987666542514(11)190415(11)2019040868
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K161837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDXC 700 AU-10DE, CHEMISTRY ANALYZER DXC 700 AU FOR DIRECT TR
Device Catalogue NumberB86446
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2022
Initial Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown